# SDR HNAA9698950

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8201
- Aircraft serial: 427
- System (JASC): 2611 · Smoke Detection
- Part: Warn Annun Pnl
- Part number: 7504341
- Condition: Failed
- Location: Cockpit
- Part time: 940 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TPA/FLL - FLT 3243 - DURING APPROACH INTO FLL, THE SMOKE WARNING LIGHT ILLUMINATED FOR APPROXIMATELY 10 SECONDS.  REMOVED AND REPLACED THE WARNING ANNUNCIATOR PANEL AND BOTH SMOKE DETECTORS.  REFERENCE:  OPERATOR CONTROL NRS 96ZZZX4778 AND 96ZZZX4779.  (X)
